# SDR C2XA97IA081

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376306200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE INTERNAL SKIN PANEL ON THE CARGO DOOR WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR PER ATR42 SRM 51-70-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
